Paramol tablets provde short term treatment of acute moderate pain.
Combines both Dihydrocodeine with Paracetamol.
Powerful and effective treatment against;
- Period Pains
- Toothache & Other Dental Pain
- Muscular Aches & Pains
Contains : Paracetamol 500mg, Dihydrocodeine tartrate 7.46mg.
DirectionsAdults take1-2 tablets during or after meals every 4-6 hours. Maximum 8 tablets in 24 hours. Not to be given to children under 18. Please make sure that you carefully read all product packaging and labels prior to use.
WarningsDo not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Can cause addiction. For three days use only.
DeliveryNext Working Day Delivery for all UK Orders Placed Before 4pm Monday to Friday and 12pm Saturday Free UK Shipping For Orders Over £40 2-3 Days For Rest Of The World.
Side EffectsSide effects with paracetamol are rare but should you experience skin rash, itching, difficulty in breathing, swelling of the face or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin. May cause constipation.